ITEM METADATA RECORD
Title: Allergic contact dermatitis from topical medicaments
Authors: Goossens, An ×
Medeiros, Sandra #
Issue Date: Feb-2008
Publisher: Expert Reviews
Series Title: Expert Review of Dermatology vol:3 issue:1 pages:37-42
Abstract: Allergic contact dermatitis and, to a minor extent, photoallergic contact dermatitis are the most common reactions to topical medicaments. Allergic contact dermatitis from topical drugs is increased in chronic dermatosis, such as stasis dermatitis, leg ulcers, otitis externa, perianal conditions, vulval dermatosis, ophthalmological disorders and chronic hand and foot dermatitis. The main pharmacological agents involved are topical antibiotics and antiseptics, antivirals, antimycotics, corticosteroids, topical NSAIDs (often causing photoallergic reactions) and topical anesthetics.
ISSN: 1746-9872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory of Dermatology
Laboratory of Dermatoimmunology (+)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.